×

Found 31,041 Documents (Results 1–100)

100
MathJax

On the representation of Sobolev systems orthogonal with respect to the inner product with one discrete point. (English. Russian original) Zbl 07518145

Math. Notes 111, No. 4, 579-586 (2022); translation from Mat. Zametki 111, No. 4, 561-570 (2022).
MSC:  42C05 33C45
PDF BibTeX XML Cite
Full Text: DOI

Marcinkiewicz-Zygmund type inequalities in the real ball. (English. Russian original) Zbl 07515010

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 35-42 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 35-44 (2022).
MSC:  31B05 42B25
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Formulas for characteristic function and moment generating functions of beta type distribution. (English) Zbl 07502852

PDF BibTeX XML Cite
Full Text: DOI

Modern mathematical methods for scientists and engineers. A street-smart introduction (to appear). (English) Zbl 07502691

Singapore: World Scientific (ISBN 978-1-80061-180-1/hbk; 978-1-80061-183-2/pbk). 512 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software